# SDR UHLA201603060100

- Difficulty date: March 6, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 29,415 hours, 17,524 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Dirty
- Location: L2 Door Latch
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR LATCH INDICATOR IS NOT GREEN WHEN DOOR IS CLOSED.  REMOVED DEBRIS FROM L2 LATCH INDICATOR, OPS CHECK GOOD IAW AMM 52-12-25.
